B
Reaction score
16

Profile posts Latest activity Postings About

  • brother,if you wanna dicuss your thread about your condition,just holler,cause i went through the same thing,it was my estrogen
    Hey brother. Man that is really strange that you are getting sick and feeling pain. They always are legit from what I hear. Hang in there bro but something should be happening by now. I've been going thru a dip in libido myself and been on about ten weeks. It's still there just not as strong so I'm increasing my AI to see if it helps. It may be the case for you as well. I have had a cycle or two where libido just never seemed to increase but gains were there so hard to say but WTF pain and getting sick. If you can, get some bloodwork done and I don't think doses are too low because I've done some high doses then went lower just fine. Actually near the end of cycle if I start to feel off, I will drop the dose to 250 and libido increases again so not really sure. I'm confused on this one. You should get some bloods bro just to be safe. Pm me. I keep having to delete cause message is to long.
    I wouldn't worry about increasing gear or that you didn't recover, which is possible. If that was the case, you are on more than a trt dose so it would bring it back anyway. When I do mast prop I do 500mg a week. I would give it some time. Test will make your estro high but shouldn't be at this point but is possible. Just give it some more time. I think maybe you are just getting a little anxious to quick. If by week four or five it's not better then something is off and only blood work will tell. Not every cycle will increase libido but it should be at least normal. And your last cycle was not that long but long enough. The mast prop is to low to get immediate reaction so give it some time and try not to worry about it because that is the worst thing you can do and will make it worse.
    My libido wasnt really there I mean I could get a hard on anytime. Maybe I didn't recover from the last cycle? It was a long cycle like 14-15 weeks. What would make my estro high? It's a mast E but had some prop in it. My doses in past have been pretty high maybe my body is use to gear and isn't reacting? Maybe my doses r to low? It's only been 11 days so maybe by week 2 I should be good? My gear is from naps.
    I'm guessing either estro is high, but shouldn't be, or they just haven't taken effect. I only use mast prop and it makes mine skyrocket. It's DHT derived which increases libido directly. Prop should be effective by now also. Hope you got from a trusted place.

    Are you using an AI? How was the libido prior to the start. Even if it was bad, test would bring it back. All you can do is wait a little longer and see what happens. If not using an AI start one.
    V
    Hi, join us here • Index page new high tech and exciting bodybuilding board men and womens section plus MMA and powerlifting..live chat with others. Many supplement sources on board.
  • Loading…
  • Loading…
  • Loading…
Top